# SDR CALA2025052704987

- Difficulty date: May 25, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 77,900 hours, 28,937 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 6225342101
- Part serial: 9J3N
- Condition: Faulted
- Location: E/E Bay
- Part time: 65,681 hours, 26,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PA AND INTERPHONE SYS INOP AT CRUISE PERFORMED VISUAL INSPECTION OF WIRE BUNDLES OVER FLIGHT DECK DOOR, NO CAFFING WIRES FOUND, FOUND PA AMP NOT LATCHED DOWN AND NOT SEATED, AS PRECAUTIONARY, REPLACED PA AMP REF AMM 23-31-01, OP CHECKS GOOD. DUE TO OTHER RECENT HISTORY OF PA AND CHIMES ISSUES, REPLACED FWD ATT BACKPLANE REF AMM TASK 25-25-11-000-801, OP CHECKS GOOD. FOUND NO SMOKING SIGN UNTERMITTENT AND WORN, REPLACED REF WDM 33-25-11-1.1, OP CHECKS GOOD PER TOMC REQ AND DUE TO FLIGHT DIVERSION PLS RUN ENGINES WHILE TESTING PA AND INTERPHONES TO VERIFY BOTH TEST NORMAL TESTED ALL HANDSETS FOR PA AND CABIN INTERCOM FUNCTION WITH BOTH ENGINES RUNNING, NO DEFECTS NOTED COMPLETED ALL RECOMMENDATIONS PER TOMC REQUEST, AIRCRAFT OK TO RETURN TO SVC.
